See Alike in...

Alike App

Browser

ilovemyboyfriend

764d

I have been taking birth control recently, and it has been making my mood swings unbelievable. has anyone else experienced this?

Top reply
    • Yo.emmily

      764d

      Well yea I’m sure it’s not for everyone , but it’s worth a try atleast. Can’t know if it’s better if u don’t give it a chance lmao

    • Yo.emmily

      764d

      Well yea I’m sure it’s not for everyone , but it’s worth a try atleast. Can’t know if it’s better if u don’t give it a chance lmao

    • Savannaa

      764d

      oh mine were so bad on Hailey! I had to switch to Sylna and it's been alright but not totally better. considering just going off it completely because the mood swings aren't worth it

    • salemtrials

      764d

      in response to yo.emmily, everyone’s different! i was on the depo shot and experienced more frequent and more intense mood swings. i stopped birth control completely because of it

    • Yo.emmily

      764d

      I’m on the depo birth control and I love it so I recommend that one. It’s a shot you have to get every 3 months, but I lose my period every time I start up with the new dose. Everyone says you’ll lose weight but I didn’t see anything tbh , imma female tho and also have bipolar but it ain’t too bad plus I don’t have any symptoms nor side effects with the depo.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion